MAUDE Adverse Event Report: MOBIUS MOBILIYT LLC. IBOT PMD

MOBIUS MOBILIYT LLC. IBOT PMD
Model Number IBOT PMD
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 05/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mobius mobility investigation: when the user initially sent the email looking for replacement parts, she did not inform us of any injuries.Mobius mobility was not informed of the need for medical attention until (b)(6) 2021 when direct contact was made with the customer.The user indicated "being a para, i watched it for a day or two before going to the urgent care clinic in fort worth." in review of the accident, it is believed that wet muddy conditions on the wheelchair lift installed on the user's truck resulted in the ibot® sliding off the lift due to the angle of the truck.The user stated: "i was on the lift of the truck and it was raining.The lift was wet and the chair slid off of it".The user was not maneuvering the ibot® at the time the chair started to slide.Mobius was not informed of the type or model of lift, but the user stated ".It's not the ibot's fault.I know this lift isn't approved for occupied use.It's a regular modified pickup truck with a lift on it that gets me in and out of the driver side".From the investigation and the user account of the accident, it was the result of a wet slippery surface.The ibot user manual indicates: "driving on certain surfaces may cause the device to tip over.To avoid this from happening, be aware of the surfaces to avoid wet, icy or slippery surfaces.".
 
Event or Problem Description
Customer contacted mobius mobility on (b)(6) 2021 and informed us of an event involving her truck lift that caused some damage to her ibot® and needed some parts.On (b)(6) 2021 the user informed us she was in the ibot when the event occurred on (b)(6) 2021 and that she broke her left foot in a fall from the wheelchair lift.The ibot® was not being maneuvered by the user at the time of the event, however a wet muddy surface on the lift resulted in the ibot sliding off the lift.This resulted in the fall and the injury requiring medical attention.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILIYT LLC.
540 north commercial st.
suite 310
manchester NH 03101
MDR Report Key12017790
Report Number3014522447-2021-00003
Device Sequence Number19875372
Product Code IMK
UDI-Device Identifier00857584008003
UDI-Public00857584008003
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K172601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight82